# SDR RU3A20170721020

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N76
- Make and model: Beech 300BEECH
- Aircraft serial: FF11
- Aircraft time: 15,218 hours, 7,911 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Filter
- Condition: Restricted
- Location: Safety Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUE TO A RESTRICTED SAFETY VALVE FILTER, PRESSURIZATION SYSTEM FAILED IN FLIGHT. SYSTEM PERFORMED WITHOUT FURTHER ISSUE AFTER FILTER WAS CLEANED. NO NOTED TREND
